按条件检索“400”条记录

已选条件: 数据来源: SCOPUS × 出版年: 2013 × 机构: 信息科学与工程... × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. On decomposable measures constructed by using stationary fuzzy pseudo-ultrametrics EI SCOPUS SCIE

作者:Dong Qiu;Wei Zhang;Cheng Li

作者机构:[Qiu, D] College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Nanan, Chongqing, 400065, China;[ Zhang, W] College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Nanan, Chongqing, 400065, China;[ Li, C] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:International journal of general systems,INTERNATIONAL JOURNAL OF GENERAL SYSTEMS,2013,Vol.42,Issue.4,395-404

WOS被引数:10

资源类型:期刊论文

WOS:000315676500006

2. A Rectangular Mixed Finite Element Method with a Continuous Flux for an Elliptic Equation Modelling Darcy Flow SCOPUS SCIE

作者:Li, Xindong; Rui, Hongxing

作者机构:[Li, Xindong; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2013

资源类型:期刊论文

WOS:000321387900001

3. Analysis of Similarity/Dissimilarity of DNA Sequences Based on Chaos Game Representation SCOPUS SCIE

作者:Deng, Wei; Luan, Yihui

作者机构:[Deng, Wei; Luan, Yihui] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Deng, Wei] Shandong Jianzhu Univ, Sch Sci, Jinan 250101, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2013

WOS被引数:7

资源类型:期刊论文

WOS:000317208100001

4. Mean-field backward stochastic volterra integral equations SCOPUS SCIE

作者:Shi, Y.;Wang, T.;Yong, J.

作者机构:[Shi, Y] Institute for Financial Studies, School of Mathematics, Shandong University, Jinan, 250100, China;[ Wang, T] Institute for Financial Studies, School of Mathematics, Shandong University, Jinan, 250100, China;[ Yong, J] Department of Mathematics, University of Central Florida, Orlando, FL 32816, United States

来源:Discrete and continuous dynamical systems, Series B,DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B,2013,Vol.18,Issue.7,1929-1967

WOS被引数:7

资源类型:期刊论文

WOS:000319859800011

5. Well-ordered (F) spaces are D-spaces SCOPUS SCIE

作者:Yuming, X.

作者机构:[Yuming, X] School of Mathematics, Shandong University, Jinan, China

来源:Acta mathematica Hungarica,ACTA MATHEMATICA HUNGARICA,2013,Vol.139,Issue.3,245-251

WOS被引数:4

资源类型:期刊论文

WOS:000317969300004

6. Bi-Factor Analysis Based on Noise-Reduction (BIFANR): A New Algorithm for Detecting Coevolving Amino Acid Sites in Proteins SCOPUS SCIE

作者:Liu, Juntao; Duan, Xiaoyun; Sun, Jianyang; Yin, Yanbin; Li, Guojun; Wang, Lushan; Liu, Bingqiang

作者机构:[Liu, Juntao; Sun, Jianyang; Li, Guojun; Liu, Bingqiang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Duan, Xiaoyun; Wang, Lushan] Shandong Univ, Sch Life Sci, Jinan 250100, Peoples R China.; [Yin, Yanbin] No Illinois Univ, Dept Biol Sci, De Kalb, IL 60115 USA.

来源:PLOS ONE,2013,Vol.8,Issue.11

WOS被引数:1

资源类型:期刊论文

WOS:000327313100045

7. The Modified Trapezoidal Rule for Computing Hypersingular Integral on Interval SCOPUS SCIE

作者:Li, Jin; Li, Xiuzhen

作者机构:[Li, Jin; Li, Xiuzhen] Shandong Jianzhu Univ, Sch Sci, Jinan 25010, Peoples R China.; [Li, Jin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF APPLIED MATHEMATICS,2013

WOS被引数:2

资源类型:期刊论文

WOS:000328789200001

8. Value distribution of difference and q-difference polynomials SCOPUS SCIE

作者:Li, Nan; Yang, Lianzhong

作者机构:[Li, Nan; Yang, Lianzhong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ADVANCES IN DIFFERENCE EQUATIONS,2013

WOS被引数:2

资源类型:期刊论文

WOS:000318813400001

9. PARTIALLY OBSERVED OPTIMAL CONTROLS OF FORWARD- BACKWARD DOUBLY STOCHASTIC SYSTEMS EI SCOPUS SCIE

作者:Shi, Yufeng; Zhu, Qingfeng

作者机构:[Shi, Yufeng; Zhu, Qingfeng] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhu, Qingfeng] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Peoples R China.

来源:ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS,2013,Vol.19,Issue.3,828-843

WOS被引数:1

资源类型:期刊论文

WOS:000322458300011

10. 时滞系统的输出反馈滑模控制的一种奇异系统方法 EI CSCD SCOPUS

作者:刘月;马树萍

作者机构:[刘月] 山东大学数学学院, 济南, 山东 250100, 中国.;[马树萍] 山东大学数学学院, 济南, 山东 250100, 中国

来源:自动化学报,Zidonghua Xuebao/Acta Automatica Sinica,2013,Vol.39,Issue.5,594-601

资源类型:期刊论文

11. Distribution of hecke eigenvalues of newforms in short intervals SCOPUS SCIE

作者:Wu, J.;Zhai, W.

作者机构:[Wu, J] School of Mathematics, Shandong University, Jinan, Shandong 250100, China, Institut Elie Cartan Nancy, CNRS, Université Henri Poincaré (Nancy 1), 54506 Vandæuvre-lès-Nancy, France;[ Zhai, W] Department of Mathematics, China University of Mining and Technology, Beijing 100083, China

来源:The Quarterly Journal of Mathematics,QUARTERLY JOURNAL OF MATHEMATICS,2013,Vol.64,Issue.2,619-644

WOS被引数:4

资源类型:期刊论文

WOS:000319431100015

12. Equitable vertex arboricity of graphs SCOPUS SCIE

作者:Wu, J.-L.;Zhang, X.;Li, H.

作者机构:[Wu, J.-L] School of Mathematics, Shandong University, Jinan 250100, China;[ Zhang, X] Department of Mathematics, Xidian University, Xi'an 710071, China;[ Li, H] School of Mathematics, Shandong University, Jinan 250100, China

来源:Discrete mathematics,DISCRETE MATHEMATICS,2013,Vol.313,Issue.23,2696-2701

WOS被引数:10

资源类型:期刊论文

WOS:000326133900004

13. A maximum principle for fully coupled forward-backward stochastic control systems with terminal state constraints SCOPUS SCIE

作者:Ji, S.;Wei, Q.

作者机构:[Ji, S] Institute for Financial Studies, Shandong University, Jinan 250100, China, Institute of Mathematics, Shandong University, Jinan 250100, China;[ Wei, Q] School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China, Institute of Mathematics, Shandong University, Jinan 250100, China

来源:Journal of Mathematical Analysis and Applications,JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2013,Vol.407,Issue.2,200-210

WOS被引数:10

资源类型:期刊论文

WOS:000321880600003

14. Weak Solutions for a p-Laplacian Antiperiodic Boundary Value Problem with Impulsive Effects SCOPUS SCIE

作者:Zhang, Keyu; Xu, Jiafa; Dong, Wei

作者机构:[Zhang, Keyu] Qilu Normal Univ, Dept Math, Jinan 250013, Shandong, Peoples R China.; [Zhang, Keyu; Xu, Jiafa] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Dong, Wei] Hebei Univ Engn, Dept Math, Handan 056038, Hebei, Peoples R China.

来源:DISCRETE DYNAMICS IN NATURE AND SOCIETY,2013

资源类型:期刊论文

WOS:000321841900001

15. On Some Problems of Difference Functions and Difference Equations SCOPUS SCIE

作者:Zhang, Xiao-Bin; Yi, Hong-Xun

作者机构:[Zhang, Xiao-Bin] Civil Aviat Univ China, Coll Sci, Tianjin 300300, Peoples R China.; [Yi, Hong-Xun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY,2013,Vol.36,Issue.4,1127-1137

资源类型:期刊论文

WOS:000325587000022

16. RISK-SENSITIVE FIXED-POINT SMOOTHING ESTIMATION FOR LINEAR DISCRETE-TIME SYSTEMS WITH MULTIPLE OUTPUT DELAYS EI SCOPUS SCIE

作者:ZHAO Hongguo;CUI Peng;

作者机构:[ZHAO Hongguo;CUI Peng]Postdoctoral Research Station of School of Mathematics,Shandong University;[ZHAO Hongguo;CUI Peng]School of Information Science and Technology,Taishan University;[ZHAO Hongguo;CUI Peng]School of Control Science and Engineering,Shandong University

来源:Journal of Systems Science & Complexity,JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2013,Vol.26,Issue.2,137-150

WOS被引数:2

资源类型:期刊论文

WOS:000316972600001

17. OSCILLATION OF SECOND-ORDER NONLINEAR NEUTRAL DYNAMIC EQUATIONS SCOPUS SCIE

作者:RAVI P. AGARWAL;MARTIN BOHNER;TONGXING LI;CHENGHUI ZHANG

作者机构:[Agarwal, R.P] Department of Mathematics, Texas A&M University-Kingsville 700 University Blvd., Kingsville, TX 78363-8202, USA Department of Mathematics and Statistics, Missouri S&T Rolla, MO 65409-0020, USA School of Control Science and Engineering, Shandong University Jinan, Shandong 250061, P. R. China;[ Bohner, M] Department of Mathematics, Texas A&M University-Kingsville 700 University Blvd., Kingsville, TX 78363-8202, USA Department of Mathematics and Statistics, Missouri S&T Rolla, MO 65409-0020, USA School of Control Science and Engineering, Shandong University Jinan, Shandong 250061, P. R. China;[ Li, T] Department of Mathematics, Texas A&M University-Kingsville 700 University Blvd., Kingsville, TX 78363-8202, USA Department of Mathematics and Statistics, Missouri S&T Rolla, MO 65409-0020, USA School of Control Science and Engineering, Shandong University Jinan, Shandong 250061, P. R. China;[ Zhang, C] Department of Mathematics, Texas A&M University-Kingsville 700 University Blvd., Kingsville, TX 78363-8202, USA Department of Mathematics and Statistics, Missouri S&T Rolla, MO 65409-0020, USA School of Control Science and Engineering, Shandong University Jinan, Shandong 250061, P. R. China

来源:Dynamic Systems and Applications,DYNAMIC SYSTEMS AND APPLICATIONS,2013,Vol.22,Issue.4,535-542

WOS被引数:2

资源类型:期刊论文

WOS:000328805800004

18. ZEROS AND FIXED POINTS OF DIFFERENCE OPERATORS OF MEROMORPHIC FUNCTIONS SCOPUS SCIE

作者:Cui, Weiwei; Yang, Lianzhong

作者机构:[Cui, W] School of Mathematics, Shandong University, Jinan 250100, China;[ Yang, L] School of Mathematics, Shandong University, Jinan 250100, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2013,Vol.33,Issue.3,773-780

WOS被引数:1

资源类型:期刊论文

WOS:000319528500014

19. Exponential stability for positive systems with bounded time-varying delays and static output feedback stabilization EI SCOPUS SCIE

作者:Zhu, Shuqian; Meng, Min; Zhang, Chenghui

作者机构:[Zhu, Shuqian; Meng, Min] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhang, Chenghui] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Peoples R China.

来源:JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS,2013,Vol.350,Issue.3,617-636

WOS被引数:39

资源类型:期刊论文

WOS:000316521200012

20. 基于蒙特卡洛方法的移动传感网节点定位优化算法 CSCD SCOPUS

作者:梅举;陈涤;辛玲

作者机构:[梅举] 山东大学信息科学与工程学院, 济南, 山东 250199, 中国.;[陈涤] 山东大学信息科学与工程学院, 济南, 山东 250199, 中国.;[辛玲] 济宁国家半导体及显示产品质量监督检验中心, 济宁, 山东 272000, 中国

来源:传感技术学报,Chinese Journal of Sensors and Actuators,2013,Vol.26,Issue.5,689-694

资源类型:期刊论文

共 20 页, 400 条记录

TOP